# SDR EVCA2024041000001

- Difficulty date: April 10, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N192AE
- Make and model: Bell 206L-1
- Aircraft serial: 45660
- Aircraft time: 24,846 hours, 55,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 206033322003
- Condition: Cracked
- Location: Bs 209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE EVENT AMT FOUND 2.0" LONG CRACK IN AIRFRAME AT OIL COOLER BLOWER SHAFT HANGER ASSEMBLY, AFT RH, ATTACHMENT POINT. APPROXIMATE STA 209.0, WL 73.586.
